By Topic

New Asymptotic Stability Criteria for a Two-Neuron Network With Different Time Delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Shaowen Li ; Univ. of Electron. Sci. & Technol. of China, Chengdu ; Xiaofeng Liao ; Chunguang Li ; Kwok-Wo Wong

We present new sufficient conditions for the asymptotic stability of a two-neuron network with different time delays. These conditions lead to delay-dependent and delay-independent asymptotic stabilities, respectively. They are shown to be less conservative and restrictive than those reported in the literature. Some examples are included to illustrate our results

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:53 ,  Issue: 8 )